# SDR USAA030033

- Difficulty date: March 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N387US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22959
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.5 INCHES, AT ICE LIGHT, BS 727D AT S23R.  DAMAGED SKIN CUTOUT, INSTALLED REPAIR DOUBLER AND TRIPLER PER EA 87064A.  (M)
